# SDR FDEA201609133208

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 144N514032
- Condition: Corroded
- Location: Bs 967-975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB AT BS 967 - 975 RBL 69.5 FOUND CORROSION AROUND 3 RIVETS. REMOVED AND REPLACED IAW SRM 51-40-02-0G, REV 119.0 AND DWG 144N5140, SHEET 6.  REV REPAIR CLASSIFIED AS MAJOR.
